# SDR AALA20030922

- Difficulty date: August 30, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ON SEATS 31B AND 32B.  SECURED LOOSE CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
